advertisement
Question
Posted by: Hannah | 2011-01-28

Vasculitis rash

I was diagnosed with a vasculitis rash in November and was given medication (gout medication). I''ve used the medication for a month and have been to the dermatologist a few times and he keeps on telling me that it takes a few weeks before it goes away but I''m still itching and the rash is very active. I also have Lupus for which I''m using medication (methotrexate, nivaquine and prednisone). Do you have any advice for me? I''m not sure what to do as the specialist has sent me to another specialist for a second opinion. My legs are full of dark spots that remains after the rash fades.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hannah

I also suggest that you consult another dermatologist for a second opinion. Put your mind at ease and wait for the opinion of the new dermatologist. It is very difficult for me to assist, as I am unable to examine the rash.

Refer to the following link regarding the different forms of Lupus. You can click on each different form for more details: http://en.wikipedia.org/wiki/Lupus_erythematosus

Regards



Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement